# SDR CALA2019051300746

- Difficulty date: May 9, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 71,859 hours, 15,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31316
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR LP 9130407 SUPPORT TASK EA 5380-01178 RT FUSELAGE BS1654 TO BS 1674 STR 13A FOUND CRACK AT SKIN APPROX 3/4" IN LENGTH FUSELAGE BS1654 TO BS 1674 STR 13A CRACKED AREA REPAIR CARRIED OUT AS PER SRM 53-80-01 REPAIR 7 FORM 44.0008 ITEM 1-20 ATTACHED DIP RAISED REFER L/P 3185107.
